Journal of the Mathematical Society of Japan

Steepest descent and differential equations

J. W. NEUBERGER

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 37, Number 2 (1985), 187-195.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230395615

Digital Object Identifier
doi:10.2969/jmsj/03720187

Mathematical Reviews number (MathSciNet)
MR0780658

Zentralblatt MATH identifier
0576.65053

Subjects
Primary: 65L10: Boundary value problems
Secondary: 65J15: Equations with nonlinear operators (do not use 65Hxx)

Citation

W. NEUBERGER, J. Steepest descent and differential equations. J. Math. Soc. Japan 37 (1985), no. 2, 187--195. doi:10.2969/jmsj/03720187. https://projecteuclid.org/euclid.jmsj/1230395615


Export citation